×

zbMATH — the first resource for mathematics

Über asymptotische Eigenschaften der Lösungen der linearen Differentialgleichung zweiter Ordnung. (German) Zbl 0075.07902

PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] R. Bellman: Теория устойчивости решений дифференциальных уравнений. Moskva 1954 · Zbl 0995.90501
[2] G. Sansone: Equazioni differenziali nel campo reale. Bologna 1948, 2. Aufl. · Zbl 0039.30901
[3] H. Milloux: Sur l’équation différentielle \(x" + A(t) x = 0\). Prace Mat. Fiz. 41 (1934), 39-54. · Zbl 0009.16402
[4] A. Wiman: Über die reellen Lösungen der linearen Differentialgleichungen zweiter Ordnung. Arkiv för Mat., och Fys., 12 (1917). · JFM 46.0666.04
[5] M. Biernacki: Sur l’équation différentielle \(x" + A(t) x = 0\). Prace Mat. Fiz. 40 (1933), 163-171. · Zbl 0006.20001
[6] G. Ascoli: Sul comportamento asintotico degli integrali delle equazioni differenziali lineari di 2^\circ ordine. (Atti della R. Accad. Naz. dei Lincei, Rendiconti, Ser. 6, vol. XXII (1935)) · Zbl 0012.40501
[7] M. Matell: Asymptotische Eigenschaften gewisser linearer Differentialgleichungen. Uppsala 1924, Appelbergs Boktrykeri Aktiebolag. · JFM 50.0312.01
[8] E. Kamke: Differentialgleichungen, Lösungsmethoden und Lösungen I. 4. Aufl., Leipzig 1951. · Zbl 0041.05402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.